Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 14 found articles
 
 
  A generalization of the problem of complete controllability for differential systems with commensurable delays
 
 
Title: A generalization of the problem of complete controllability for differential systems with commensurable delays
Author: Khartovskii, V. E.
Appeared in: Journal of computer and systems sciences international
Paging: Volume 48 (2009) nr. 6 pages 847-855
Year: 2009
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 14 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands